# SDR FDEA201609213323

- Difficulty date: September 21, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 94,139 hours, 32,500 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AGA3855
- Condition: Corroded
- Location: Bs 1830
- Part time: 94,139 hours, 32,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1830,  RBL 28 CARGO TRACK CORRODED AT NUTPLATE.  REPLACED THE CARGO TRACK IAW SRM 51-21-01 VOL II.
